# SDR 5APR577Y39

- Difficulty date: June 1, 2010
- Submitted: June 3, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N769AF
- Make and model: Pilats PC1247
- Aircraft serial: 769
- Aircraft time: 2,709 hours, 2,604 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,709 hours, 2,604 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759C
- Part serial: F11C8808
- Condition: Broken
- Location: Zone 700
- Part time: 1,241 hours, 1,127 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((5APR)) DURING A LINE CHECK THE LT BRAKE OTBD BRAKE DISC WAS DISCOVERED BROKEN INTO 4 PIECES.  REMOVED DEFECTIVE BRAKE AND INSTALLED  (CLEVELAND) MAIN WHEEL AND BRAKE CONVERSION KIT 199-241 ON BOTH MAIN GEAR IAW STC SA01376CH.
